# SDR UPS08M52011

- Difficulty date: January 15, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING OUTBOARD FIXED L/E AT NR 8 SLAT 13 INCHES LONG GROOVE WORN FROM CONTACT WITH SEAL RETAINER, OUT OF LIMITS.  GROOVE MARK REWORKED PER SRM 51-21-01V.2R35 ORIG THK:0.040", MAT`L REMVD :0.007", MATL REM:0.033" FOUND EXCEED LIMIT PER SRM 57-10-00 FIG 12 V.1 R.35.  REWORKED AREA PROTECTED PER SRM 51-21-01V.2R.35.  HFEC INSP C/OUT PER DAC NDTSPM R.13,06-10-01.001 FOUND NO CRACK EVIDENT.  PAINT TOUCH UP ON REWORKED AREA PER SRM 51-21-01 V.2R.40.
